Reactine Allergy Antihistamine Liquid 24 Hour Relief
Enjoy fast, long-lasting relief from a variety of seasonal and year-round allergy symptoms with Reactine Allergy Liquid medicine. Designed to work for 24 hours, this antihistamine liquid made with Cetirizine Hydrochloride relieves the following symptoms: sneezing, runny nose, stuffiness, itchy nose & throat, itchy eyes, watery eyes, allergic skin itch, and hives.
- Relief that lasts a full 24 hours, all day and all night.
- Relief from all your toughest allergy symptoms including itchy, watery eyes, sneezing, runny nose and itchy throat.
Effective relief for both indoor and outdoor allergies
- REACTINE is the #1 most recommended brand by Health Care Professionals.
- This easy-to-swallow liquid is made with cetirizine hydrochloride and is alcohol-free, sucrose-free and dye-free
- Comes in a 118 ml bottle and is white grape flavour
Directions: Do not use more than directed. Use enclosed dosage cup only. Adults and children 12 years of age and over: Take 5 mL or 10 mL once daily
Adults 65 years of age and over:Take 5 mL once daily. Consult a doctor if unsure of dosage.
Do not use if carton is open or if carton tape or bottle wrap is broken or missing. Child resistant cap. Read peel-back label on bottle before use.
Active Ingredient (In Each 5 Ml): Cetirizine Hydrochloride 5 Mg Purpose: Antihistamine
Inactive Ingredients: Anhydrous Citric Acid, Flavours, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution And Sucralose.
Caution: Ask a doctor or pharmacist before use if you Have liver or kidney disease- Are pregnant or breastfeeding- When using this product Drowsiness may occur - Do not drive or operate machinery - Avoid alcoholic drinks or any sedating substances - Headache, sleepiness and dry mouth may occur. Stop use and ask a doctor if: An allergic reaction occurs, symptoms persist, worsen or new symptoms occur. Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away.